I am seventeen years old and lately lost my virginity.
However, I feel that the last time me and my now ex boyfriend had sex (25th of July), the condom broke. During sex, my period started and I never gave it much though due to me being on the pill as well.
However, over the past few weeks I have been feeling different, nausea with certain foods I usually love, back ache, constant tiredness and very itchy boobs. etc.. I took a home pregnancy test and a urine one at the clinic, but both came back negative. But I have never really been good at urine samples. I am still having what may be periods, however they are nowhere near as heavy as my usual ones. Do you think it would be worth going to my local GP?
Symptoms: Nausea, Extreme tiredness, back ache, cravings,
I don't think you are pregnant. You are just getting anxious about the broken condom and that is what is causing the pregnancy like symptoms. Do not worry it is almost impossible to get pregnant while you are having a period. Also you have taken 2 pregnancy tests and they have negative so there is absolutely nothing to worry about. The hormonal pills make your periods lighter than usual and hence what you are experiencing could just be the result of pill usage.
You are doing the right thing by taking the pill. Just keep being regular on the pill and you will not need any additional protection. The combined hormonal contraceptive pill with typical usage is around 99 percent effective in preventing a pregnancy. So you can rest assured, that you are free from the fear of unwanted births. If you do miss your periods while you are on the pill, you can always take a pregnancy test to find out if the cause could be pregnancy rather than agonizing over it.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.